# SDR DL73S031078

- Difficulty date: December 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,842 hours, 38,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS WERE NOTED IN THE SKIN PANEL AT APPROXIMATELY BS 380 AND BETWEEN S15L AND S18L.  DENTS WERE CUTOUT AND REPAIRED PER ERA 385947-14.
